MathSciNet Relay Station
MathSciNet bibliographic data
MR2237277 (2007g:37034) 37F45 (30F35 30F40 37F30)
Goodman, Dan Spirals in the boundary of slices of quasi-Fuchsian space. Conform. Geom. Dyn. 10 (2006), 136–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement